Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Note on Degenerate Conics

J. J. Milne
The Mathematical Gazette
Vol. 13, No. 180 (Jan., 1926), pp. 7-9
DOI: 10.2307/3602237
Stable URL: http://www.jstor.org/stable/3602237
Page Count: 3
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Note on Degenerate Conics
Preview not available

Page Thumbnails

  • Thumbnail: Page 
7
    7
  • Thumbnail: Page 
8
    8
  • Thumbnail: Page 
9
    9